# SDR SWAA2014052728350

- Difficulty date: May 17, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 36,124 hours, 21,082 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STAB STATION 138, 9 INCHES AFT OF FRONT SPAR.  REPAIRED SKIN IAW SRM.
